标题:Output regulation of singular nonlinear systems by output feekback
作者:Zhu, Jiandong ;Cheng, Zhaolin
通讯作者:Zhu, J
作者机构:[Zhu, Jiandong ;Cheng, Zhaolin ] Department of Mathematics, Shandong University, Jinan 250100, China
会议名称:40th IEEE Conference on Decision and Control (CDC)
会议日期:4 December 2001 through 4 December 2001
来源:Proceedings of the IEEE Conference on Decision and Control
出版年:2001
卷:1
页码:71-72
DOI:10.1109/CDC.2001.980072
摘要:The condition for the output regulation of singular nonlinear systems was derived by solving output feedback reduced-order normal controllers. The assumption of normalizability and design reduced-order normal controller was removed. A system decomposition dependent on regularity was used to remove the assumption of normalizability.
收录类别:EI;SCOPUS
Scopus被引频次:5
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0035705756&partnerID=40&md5=90949cf7e62749e1f640e5f0999b9963
TOP